sexologist-icon
Delayed periods
I and my gf had protected sex on 30th December using a condom and I didn't ejaculate while I was inside her but just to be safe she took an Ipill and she got her period between 2nd and 4th January which was the exact time she had to get the periods and lasted for less days than usual although her periods are usually late by 2 or 3 days..now her next period is delayed by 11 days as of today.. Is it a normal side effect? Please help!!!!!!!!!
43 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I pill can cause irregularities in periods. Do urine pregnancy test. If negative consult gynecologist for withdrawal bleeding pills or take castor oil 50 ml tomorrow morning with hot water. You will get loose motions on the same day and periods within a week.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.